MathSciNet Relay Station
MathSciNet bibliographic data
MR2179658 (2006i:33035) 33F05 (33E12)
Seybold, H. J.; Hilfer, R. Numerical results for the generalized Mittag-Leffler function. Fract. Calc. Appl. Anal. 8 (2005), no. 2, 127–139.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement